MathSciNet Relay Station
MathSciNet bibliographic data
MR4726 46.3X
Gelfand, I. Normierte Ringe. (German) Rec. Math. [Mat. Sbornik] N. S. 9 (51), (1941). 3–24.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement